# SDR P9RA20040056A

- Difficulty date: December 22, 2004
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N720TW
- Make and model: Boeing 757231
- Aircraft serial: 30319
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IN CCS, AFT CABIN EMERGENCY LIGHTS INOP.  T/S AFT CABIN EMERGENCY LIGHTS FOUND CANNON PLUG NR D80 LOOSE, TIGHTEND CANNON PLUG NR 80 IAW WD 33-51-15 TEST LIGHT OK.  NO PARTS CHANGED.
